Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 51 of 79 found articles
 
 
  On cardinality constrained polymatroids
 
 
Title: On cardinality constrained polymatroids
Author: Maurras, Jean François
Spiegelberg, Ingo
Stephan, Rüdiger
Appeared in: Discrete applied mathematics
Paging: Volume 164 (2014) nr. P1 pages 9 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 51 of 79 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands